# SDR ASAA12510903

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 18,319 hours, 5,969 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 110821
- Condition: Failed
- Location: Apu
- Part time: 23 hours, 44 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS APU DID NOT START LAST NIGHT.  FOUND MAINT. MSG: 49 41180 49 11019 49 11021 AND 49 91007.  FOR FLT 49 41180 ATTEMP 1 APU START AND VER APU BEGINS START SEQUENCE.  NO SNAPPING OR EGT RISE NOTED.  ACOMP FIM49 40 00 810 804.  REPLACED APU IGNITION UNIT REF MM49 41 31.  STARTS AND OPS NML.  FOR FLT 49 11021 ACCOMP FIM49 10 00 810 802.  NO FAULTS NOTED.  FOR FLT 49 91007 ACCOMP FIM49 90 00 810 803.  AT THIS TIME APU FAULT HISTORY SHOWS THIS FLT LOGGED 42 APU STARTS AGO.  NO ADDITIONAL FAULTS NOTED.  FOR FAULT 49 11019 ACCOMP FIM49 10 810 801.  NO FAULTS NOTED.
